| Catalog Number |
03R67-01 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed falsely elevated magnesium results on the alinity c processing module, serial number (b)(6).The following example data was provided:
sid (b)(6) initial result = 6.6 repeat result = 2.0 mg/dl.Customer reference range = 1.6-2.6 mg/dl no impact to patient management was reported.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was provided, no additional patient information was available.